# SDR UALA2013032001736

- Difficulty date: March 20, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 72,920 hours, 27,335 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING COVER ROW 38 LOOSE.  ACCOMPLISHED INTERIM REPAIR SECURED FLOOR TRACK LIGHT COVER AT ROW 38 PER GMM 05-30-06.  REPLACED EMERGENCY LIGHTING COVER AT ROW 38, OPS CHECKED GOOD.
